# SDR CALA2019030100314

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A8712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500F+13 STR 25R HAS CORROSION (ELB LP # 8928979) ACCOMPLISHED STRINGER REPAIR AT CARGO BS 500 + 13 STR 25 AS PER SRM 53-00-03 FIG 205; PO NUMBERS USED, CHANNEL # 1549149, EXTENSION #1591035, FOR MORE DETAILS SEE PARTIAL WORK REF NR 9583847.
